# SDR DL738070505

- Difficulty date: May 8, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 22,531 hours, 9,806 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22811
- Condition: Gouged
- Location: Bs 1016 Lbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT PRESSURE BULKHEAD WEB SUSTAINED TOOLING DAMAGE.  THE DAMAGED SECTION OF WEB WAS CUT OUT AND A DOUBLER WAS INSTALLED.
